# SDR K11A2018051572501

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 65,815 hours, 36,045 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 15 MINUTES INTO THE FLIGHT, HEARD A RUMBLING NOISE WHILE CLIMBING TO FL320. PRIOR TO REACHING THE FLT ENGINEER COULD NOT CONTROL THE CABIN, INITIALLY THE CABIN WAS AT 5500 FEET APPROACHING FL260. IT SHOULD HAVE BEEN AROUND 4400 FEET AT FL 260. STOPPED
THE CLIMB AT FL260 BUT THE CABIN CONTINUED TO CLIMB, AND WORKED THROUGH THE CHECKLIST. DECENDED AND IT TOOK 10000 FEET TO STABILIZE THE CABIN. RETURNED TO DEPARTURE.
